# SDR CA121214009

- Difficulty date: December 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Sparks
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FLYING ALL DAY IN HIGH TEMPERATURES AND HUMIDITY WITH THE AIR CONDITIONER ON ALL OF THE TIME, THE PILOT AND OWNER STOPPED FOR FUEL.  THE BATTERY WAS USED DURING THE FUELING PROCESS.  AFTER THE FUELING THE OWNER, ALSO A PILOT, TURNED ON THE BATTERY WHEN SMOKE AND SPARKS WERE OBSERVED IN THE INSTRUMENT PANEL AREA.
